# SDR JGVR20171219001

- Difficulty date: December 14, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 10,473 hours, 6,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FLAP ACCESS PANEL 623AB HAS 1 AREA OF CORROSION. MECHANICALLY REMOVED AREAS OF CORROSION LOCATED ON RIGHT WING LOWER FLAP ACCESS PANEL 623AB P/N 6922693-14 IAW C680 SRM 51-70-02. CORROSION DEFINED AS LEVEL 1 PER C680 MM 51-10-01 TABLE 2 DEFINITIONS AND IS BEYOND BLENDING LIMITS PER C680 SRM 51-70-02. SUBMITTED FINDINGS TO CESSNA ENGINEERING. PERFORMED CORROSION BLEND REPAIRS PER CESSNA/TEXTRON AVIATION MEMO REF: 10510M1 DATED DECEMBER 13,2017.
